# SDR SABA980021

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 928
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT/HKY - FLT 5092 - ON APPROACH TO HKY, THE PILOT'S ARTIFICIAL HORIZON WENT BLANK.  DUE TO HEAVY RAIN, PILOT HAD TO ABORT APPROACH TO HKY.  AIRCRAFT RETURNED TO CLT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 DG.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
